# SDR AALA202007229020

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 19,832 hours, 5,427 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY EXIT DOOR DAMPER PSI FOUND BELOW GREEN LEVEL. RECHARGED EMERGENCY DOOR DAMPER R3 IAW AMM 52-22-00.
